# SDR SABA010043

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,019 hours, 20,567 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 12,297 hours, 18,480 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Control
- Part number: 89778025
- Part serial: 213992
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

Aircraft 963 on lfight 5136 from LYH to CLT.  During takeoff roll the right engine fuel pressure warning light came on.  The takeoff was aboorted.  No emergency  was declared and no emergency proecdures were used.  Aircraft returned to the gate with no other problems.  Maintenance removed and replaced the right engine fuel control.  Ground run and ops check was good.  Aircraft returned to service.
